Ok, so my attempt to switch from Paxil to Lexapro has failed miserably. Today I started back the Paxil CR 12.5mg with Lexapro 10mg to eventually get back to where I was at when all of this anxiety started. Rewind 2 months and I was on Paxil CR 25mg & Clonazepam 1mg which I take both at night. I felt a bit more anxious and I thought that the medicine was pooping out on me and I decided to try Lexapro. Well, the old body hasn't responded to the Lexapro after 8 1/2 weeks and the 2 week withdrawal from Paxil CR 25mg didn't help things.
My question is, when people talk about a drug "pooping" out on them, what does that exactly mean? Is the normal dose they are taking not effective anymore? Have they went to a higher dose and still not had success? I just wish I would have went up to Paxil 37.5 instead of throwing in the towel on another med and dealing with the Paxil withdrawal which the doctor said wouldn't happen in the first place since they are both in the same SSRI class. Yeah right. Well I am done with my regular doctor now and have lined up an appointment with a Psychiatrist to help with my medication. There has to be a light at the ned of the tunnel. I'm a father of 2 little ones with a supportive wife that is having a tough time right now because my issues interfere with everything.
look im on withdrawal from paxil i have some bad symptoms with that but i am going to fight it u know why
1- when i started medication i had no physical problems
now i have high levels of sgpt sgot from paxil and ........
when u have a panic attack fight it do not fear it it will pass
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.